# SDR FDEA201005171562

- Difficulty date: May 17, 2010
- Submitted: May 18, 2010
- Operation: Air carrier
- Aircraft: N937FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23895
- Aircraft time: 63,630 hours, 26,638 cycles
- Engine: Rroyce RB211*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 411N330613
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING SUPPORT BRACKET IS CRACKED AT STA 365, STRINGER 3R. CRACKED BRACKET AT STA 365, STR 3R, R & R IAW SRM 51-40-02 REV.99.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100.
